# SDR AALA201511029014

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 55,781 hours, 23,509 cycles
- Engine: Iae V2524A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ON DESCENT OILY AIR SMELL IN COCKPIT, BUT NOT NOTICED IN CABIN.  TROUBLE SHOT CABIN AIR QUALITY UTILIZING JC 26L00021001, 26L00021003 & FOUND NR 1 ENG DE-OILER SEAL LEAKING.  R & R NR 1 ENG OIL BREATHER SEAL ASSEMBLY IAW AMM 72-60-31-001-010-A.
